TikTok Challenge allegedly makes Teen overdose on drugs and die
Remember the time when some people were legitimately doing the Tide pod challenge and it harmed multiple people? Well, it wasn’t the only time humans would come up with a harmful challenge that seems not true at first. This time, teens are overdosing on serious drugs. The threat is so real that even the manufacturers of the drug used in this challenge are urging everyone to not do the challenge.
The dangerous TikTok challenge featuring Benadryl makes teen overdose
This is what the TikTok challenge is about. You have to take a certain about of the Benadryl drug in order to see hallucinations. That’s something that’s trending amongst a lot of teens for obvious reasons. It’s something new and teenagers like to experiment with new things.
Unfortunately, one teen suffered the worst consequences of taking part in the Benadryl challenge. One fifteen-year-old Okhlama teen took part in the challenge and it is believed that it led to her death. Many who knew the teen personally shared that she was not someone that usually did drugs. So, she may have only done it for the trending TikTok challenge.
The manufacturers of the drug issue a statement warning the public about the adverse effects
The director of the Okhlama Center for Poison and Drug Information, Scott Schaeffer advised the public to be careful of consuming the Benadryl drug:
“The dose that can cause a hallucination is very close to the dose that can cause something potentially life-threatening,”
Meanwhile, the makers of the medicine, Johnson & Johnson, were also against the TikTok challenge. They stated it was ‘dangerous’ and also ‘extremely concerning’. Fortunately, Johnson & Johnson are working with the TikTok officials to have the dangerous challenge removed from the platform.